Alert archive / Alabama / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 282, NWS Tallahassee, FL

December 1, 20184 counties in Alabama

NWS Tallahassee, FL issued this severe thunderstorm warning at Dec 1, 2018, 10:58 PM CST for 4 counties in Alabama. It was in force for 47 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 1, 2018, 10:58 PM CST (04:58 UTC)
Expired
Dec 1, 2018, 11:45 PM CST
In force
47 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

Counties Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL

The radar

The Ft Rucker radar (KEOX), 25 km from the middle of the area, began a volume at 05:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 1, 11:05 PM CSTTSTM WND GST 702 Ese Hollis Dairy Road, ALTREES AND POWER LINES DOWN. SIDING DAMAGE TO A SCHOOL. TIME BASED ON RADAR.
Dec 1, 11:30 PM CSTTSTM WND DMG2 S Sigma, ALPOWER OUTAGE ALONG HUNTER ROAD DUE TO TREES DOWN ON LINES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 1, 5:53 PM CSTTornado WatchSPC9 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 5.0 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2018-12-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 262 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2018-12-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 394 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
262 J/kg
Mixed-layer CIN
-110 J/kg
Mixed-layer LCL
507 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
394 m²/s²
0-3 km storm-relative helicity
472 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.5

Open this sounding in Storm Lab

The text

As transmitted.

705 
WUUS52 KTAE 020458
SVRTAE
ALC045-061-067-069-020545-
/O.NEW.KTAE.SV.W.0282.181202T0458Z-181202T0545Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tallahassee FL
1058 PM CST SAT DEC 1 2018

The National Weather Service in Tallahassee has issued a

* Severe Thunderstorm Warning for...
  Southeastern Dale County in southeastern Alabama...
  Southwestern Henry County in southeastern Alabama...
  Northeastern Geneva County in southeastern Alabama...
  Northern Houston County in southeastern Alabama...

* Until 1145 PM CST.

* At 1058 PM CST, a severe thunderstorm was located near Taylor, or
  near Dothan, moving east at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Headland, Dothan, Taylor, Midland City, Kinsey, Ashford, Cowarts,
  Webb, Malvern, Grimes, Avon, Newville, Napier Field, Hollis Dairy
  Road, Tumbleton, Sigma, Grandberry Crossroads, Enon, Barber and
  Pleasant Plains.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

A Tornado Watch remains in effect until 100 AM CST for southeastern
Alabama.

LAT...LON 3114 8557 3124 8563 3146 8523 3122 8511
TIME...MOT...LOC 0458Z 249DEG 29KT 3121 8554 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

11-NGUYEN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 1, 9:01 PM CST, 1 hour 57 minutes earlier.

Area forecast discussion, Dec 1, 9:01 PM CST, 1 hour 57 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
1001 PM EST Sat Dec 1 2018

.UPDATE...

A few supercells prompted tornado warnings earlier and these were
tied to the warm front. Despite decent 0-1 km shear and high ML
CAPE, convection is becoming elevated with increasing ML CIN, and
decreasing over the coastal waters as drier air advects north.
Steeper mid-level lapse rates will sustain convection through the
night, but with the warm front less defined and greater CIN,
expect the tornado threat to continue to decrease from south to
north. As a result, we have continued Tornado Watch #435 for our
AL and GA Counties until 2 AM EST, and cancelled it for our FL
Panhandle Counties. The main threat is a weak, brief tornado over
the watch area.

The Flash Flood Watch remains in effect through Sunday. Several
reports of Flash Flooding have come in across portions of the
Western FL Panhandle and Southwest GA, with the highest storm
total rainfall thus far of 5.71 inches in Attapulgus, GA. Flash
Flood Warnings are in effect across portions of this area. With
continued strong lift and anomalously high moisture content,
the threat for flash flooding will continue. The guidance has
come into better agreement, with the greatest threat across
the watch area.

&&

.PREV DISCUSSION [900 PM EST]...

.NEAR TERM [Through Tonight]...

Complex of storms in the Gulf of Mexico has lifted northward today
and onshore over the past few hours. Already saw strong rotation in
northern Bay County that was co-located with a CC signature. Better
instability is across the western portion of the CWA and this should
continue to increase over the next few hours. In addition, the whole
CWA has 35-40kts of low level shear. Focus for much of the remainder
of the afternoon into tonight should remain across the western half
of the CWA, mainly west of a line from the Tallahassee to Albany, in
areas where the better instability is located. East of there, the
threat is lower, but not non-existent. Main threats are damaging
winds and a few tornadoes. Tornado watch remains in effect through
this evening for the western portion of the CWA.

Hi-res models have not had a good handle in terms of the evolution
of the PoPs today and there are discrepancies between the CAMs on the
forecast for tonight with some showing a more active pattern and
others a little more sporadic with activity. Do expect activity to
continue overnight, but confidence in coverage is a little lower.
Enough though to go likely to definite PoPs in the forecast.

With the setup of the storms, training will be possible with the
storms, particularly across the Florida Panhandle into southeast
Alabama and southwest Georgia. While additional widespread rainfall
amounts are in the 2-3 inch range for much of those areas through
12z Sunday, isolated higher amounts will be possible that may lead
to flash flooding, thus the flash flood watch remains in effect and
this is another threat that will have to be watched closely.

.SHORT TERM [Sunday Through Monday Night]...

By 12z Sunday the cold front is forecast to be just west and
northwest of our CWA with the warm front well to our north. The
cold front should progress slowly eastward to a line roughly from
Albany swwd to Panama City by Sunday afternoon before it stalls
as it becomes aligned with the mid/upper flow. SPC continues to
show a Slight Risk for severe weather in the warm sector covering
most of our GA zones with a marginal risk across the remainder of
our FA. Forecast soundings from the GFS show MLCAPE values
increasing in the afternoon to 1000-2000 J/kg along with
unidirectional bulk shear (0-6 km) of 40-50+ kts. This will lead
to a threat for damaging straight line winds but a tornado or two
cannot be ruled out.

Another upper disturbance will eject eastward out of the Southern
Plains to the Tennessee Valley Sunday night/Monday which will
nudge the front eastward and through our area Monday night. A weak
wave is also forecast to develop on the front south of Mobile
Monday and lift northeast across the Florida Panhandle. This will
help to enhance convection and the potential for heavy rainfall
with deep layer moisture in place. For Sunday, while PoPs will be
high (60-70%), QPF amounts don't look overly impressive. However,
the Flash Flood Watch will likely remain in place with the
anticipation for more widespread heavy rains during the Sunday
night/Monday timeframe. As the front pushes through Monday night,
rain will be tapering off from west to east.

.LONG TERM [Tuesday Through Saturday]...

In the wake of the front, cooler and much drier conditions are
expected for Tuesday and should continue through the remainder of
the work week. Rain chances return on Saturday ahead of the next
cold front. Lows will drop into the lower to mid 30s Tuesday and
Wednesday nights with a light freeze possible in the normally
colder locations. Highs will only be in the lower to mid 50s
Wednesday moderating to the mid 60s to around 70 on Saturday.

.AVIATION...
[Through 00Z Monday]

IFR and LIFR will continue through Saturday morning with showers
and occasional thunderstorms. These will gradually taper off
Sunday afternoon. A gradual improvement to MVFR late Sunday.
Winds southerly around 10 knots through the period.

.MARINE...

A Small Craft Advisory remains in effect for all of the coastal
waters through tonight. Southerly winds around 20 knots will gust
up to around 25 knots with seas ranging from 5 to 8 feet. Showers
and thunderstorms will persist over the waters into Sunday and
Sunday Night. Winds and seas higher near thunderstorms. Winds and
seas will gradually decrease Sunday and Sunday Night with a
return to more tranquil boating conditions on Monday.

.FIRE WEATHER...

Widespread rainfall will preclude any fire weather concerns through
the period.

.HYDROLOGY...

A flash flood watch continues in effect for all but the southeast
Florida Big Bend and our easternmost GA zones. So far rainfall
amounts have generally been between 1 and 2 inches but additional
rainfall amounts of 3 to 5 inches are expected in the watch area
through Monday. East of the watch, 2 to 4 inches can be expected.
Flash flooding can be expected and river flooding as well with the
basins across the Florida panhandle having the highest risk.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur by calling the office or tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...

Tallahassee   69  79  65  75  53 /  80  70  70  80  20
Panama City   70  76  64  72  52 /  70  70  80  80  20
Dothan        66  75  58  69  46 /  80  60  70  70  10
Albany        68  77  60  70  48 /  80  70  80  70  10
Valdosta      67  79  65  74  52 /  70  70  70  80  30
Cross City    69  80  66  76  59 /  50  60  50  80  40
Apalachicola  71  76  66  74  55 /  60  70  70  80  30

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Flash Flood Watch through Sunday evening for Calhoun-Central
     Walton-Coastal Bay-Coastal Franklin-Coastal Gulf-Coastal
     Jefferson-Coastal Wakulla-Gadsden-Holmes-Inland Bay-Inland
     Franklin-Inland Gulf-Inland Jefferson-Inland Wakulla-
     Jackson-Leon-Liberty-North Walton-South Walton-Washington.

     High Rip Current Risk through Sunday evening for Coastal Bay-
     Coastal Franklin-Coastal Gulf-South Walton.

     High Surf Advisory until 7 AM EST /6 AM CST/ Sunday for Coastal
     Bay-Coastal Gulf-South Walton.

GA...Flash Flood Watch through Sunday evening for Baker-Brooks-
     Calhoun-Clay-Colquitt-Decatur-Dougherty-Early-Grady-Lee-
     Miller-Mitchell-Quitman-Randolph-Seminole-Terrell-Thomas-
     Worth.

AL...Flash Flood Watch through Sunday afternoon for Coffee-Dale-
     Geneva-Henry-Houston.

GM...Small Craft Advisory until 7 AM EST Sunday for Apalachee Bay or
     Coastal Waters From Keaton Beach to Ochlockonee River FL
     out to 20 Nm-Coastal Waters From Ochlockonee River to
     Apalachicola Fl out to 20 Nm-Coastal waters from Suwannee
     River to Keaton Beach FL out 20 NM-Coastal waters from
     Mexico Beach to Apalachicola FL out 20 NM-Coastal waters
     from Mexico Beach to Okaloosa Walton County Line FL out 20
     NM-Waters from Suwannee River to Apalachicola FL from 20 to
     60 NM-Waters from Apalachicola to Mexico Beach FL from 20
     to 60 NM-Waters from Mexico Beach to Okaloosa Walton County
     Line FL from 20 to 60 NM.

&&

UPDATE...LF
NEAR TERM...Fieux
SHORT TERM...Barry
LONG TERM...Barry
AVIATION...LF
MARINE...LF
FIRE WEATHER...LF
HYDROLOGY...Barry

In the hours before

Local storm report, Dec 1, 8:17 PM CST, 2 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
917 PM EST SAT DEC 1 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     FLASH FLOOD      1 ESE MARIANNA          30.77N 85.23W
12/01/2018                   JACKSON            FL   PUBLIC

            PUBLIC REPORTS CALEDONIA STREET IS FLOODED
            IN MARIANNA WITH FLOATING HURRICANE DEBRIS.
            REPORT VIA SOCIAL MEDIA.

&&
Special weather statement, Dec 1, 8:22 PM CST, 2 hours 36 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
822 PM CST SAT DEC 1 2018

ALZ068-FLZ007-009-020245-
Geneva AL-Holmes FL-North Walton FL-
822 PM CST SAT DEC 1 2018

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN GENEVA...NORTHWESTERN
WALTON AND NORTHWESTERN HOLMES COUNTIES UNTIL 845 PM CST...

At 821 PM CST, Doppler radar was tracking a strong thunderstorm 8
miles south of Florala, moving northeast at 30 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Samson, Paxton, Gordon, Hacoda, Pond Creek, Cluster Springs, Fox
Hill, Gaskin, Sand Hill, Sellersville, Lytle, Darlington, Marl, Logan
Field Municipal A/P, Sweetgum Head, Royals Crossroads, Lakewood,
Vaughanville, Ganer and Flowersville.

A Tornado Watch remains in effect until 100 AM CST for southeastern
Alabama...and the Panhandle of Florida.

LAT...LON 3093 8639 3099 8629 3099 8619 3106 8619
      3116 8603 3099 8587 3074 8639
TIME...MOT...LOC 0221Z 235DEG 26KT 3089 8628
Local storm report, Dec 1, 8:47 PM CST, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
947 PM EST SAT DEC 1 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 PM     FLASH FLOOD      FOWLSTOWN               30.80N 84.55W
12/01/2018                   DECATUR            GA   911 CALL CENTER

            SEVERAL ROADS REPORTED FLOODED IN DECATUR
            COUNTY.

0945 PM     FLASH FLOOD      CAIRO                   30.88N 84.20W
12/01/2018                   GRADY              GA   911 CALL CENTER

            SEVERAL ROAD REPORTED FLOODED IN GRADY
            COUNTY.

&&
Local storm report, Dec 1, 9:32 PM CST, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1032 PM EST SAT DEC 1 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     MARINE TSTM WIND 18 S SAINT GEORGE ISLAN 29.41N 84.86W
12/01/2018  M40 MPH          GMZ755             FL   MESONET

            STATION SGOF1, 18 S SAINT GEORGE ISLAND.

1028 AM     MARINE TSTM WIND 17 S SAINT GEORGE ISLAN 29.41N 84.86W
12/01/2018  M59 MPH          GMZ755             FL   MESONET

            GUST TO 59 MPH AT THE C TOWER AT 20 METER
            ELEVATION.

1054 AM     MARINE TSTM WIND SHELL POINT             30.06N 84.29W
12/01/2018  M45 MPH          WAKULLA            FL   MESONET

            45 MPH GUST MEASURED AT SITE SHPF1.

1154 AM     MARINE TSTM WIND SHELL POINT             30.06N 84.29W
12/01/2018  M41 MPH          WAKULLA            FL   MESONET

            SITE SHPF1 MEASURED A WIND GUST OF 41 MPH.

0230 PM     MARINE TSTM WIND 1 SE GULF RESORT BEACH  30.21N 85.88W
12/01/2018  M39 MPH          GMZ750             FL   BUOY

            BUOY STATION PCBF1, 1 SE GULF RESORT BEACH.

0240 PM     MARINE TSTM WIND 18 S SAINT GEORGE ISLAN 29.40N 84.86W
12/01/2018  M54 MPH          GMZ755             FL   MESONET

            C TOWER GUSTED TO 54 MPH.

0255 PM     LIGHTNING        1 SSW WAUSAU            30.61N 85.59W
12/01/2018                   WASHINGTON         FL   911 CALL CENTER

            HOUSE WAS STRUCK BY LIGHTNING NEAR BEN ROAD
            AND HWY 77. SMOKE WAS OBSERVED BUT NO
            FLAMES.

0556 PM     FLOOD            DOUGLAS CITY            30.59N 84.64W
12/01/2018                   GADSDEN            FL   911 CALL CENTER

            MINOR FLOODING ON A FEW ROADS IN GADSDEN
            COUNTY.

0800 PM     HEAVY RAIN       1 SW ATTAPULGUS         30.74N 84.50W
12/01/2018  M5.71 INCH       DECATUR            GA   MESONET

            MESONET STATION ATPG1, 1 SW ATTAPULGUS,
            MEASURED IN 6 HOURS.

0813 PM     FLASH FLOOD      BONIFAY                 30.79N 85.68W
12/01/2018                   HOLMES             FL   911 CALL CENTER

            MANY LOCAL ROADS FLOODED NEAR CITY OF
            BONIFAY. INCLUDING THE INTERSECTION OF US-90
            AND FL-79. ROAD IS IMPASSABLE WITH MANY CARS
            STALLING. SOME FLOODING OF HOMES IS BEING
            REPORTED ACCORDING TO THE 911 CALL CENTER.

0817 PM     FLASH FLOOD      GREENWOOD               30.87N 85.16W
12/01/2018                   JACKSON            FL   911 CALL CENTER

            WIDESPREAD REPORTS OF WATER COVERING
            ROADWAYS ACROSS THE ENTIRE COUNTY AND MAKING
            THEM IMPASSABLE. MANY CARS ARE STALLING IN
            THE HIGHER WATER ALONG WITH A FEW CARS IN
            DITCHES ACCORDING TO THE 911-CALL CENTER.

0849 PM     FLASH FLOOD      4 NNW RICHTER CROSSROAD 30.90N 85.52W
12/01/2018                   JACKSON            FL   LAW ENFORCEMENT

            FHP REPORTS ROAD CLOSED DUE TO HIGH WATER AT
            DANFORD BAY ROAD AND HIGHWAY 77.

0855 PM     HEAVY RAIN       DONALDSONVILLE A/P      31.01N 84.88W
12/01/2018  M3.44 INCH       SEMINOLE           GA   AWOS

            DONALSONVILLE AIRPORT MEASURED 3.44 INCHES
            OF RAIN IN 2 HOURS.

0858 PM     FLASH FLOOD      1 SSE SINK CREEK        30.61N 85.15W
12/01/2018                   JACKSON            FL   LAW ENFORCEMENT

            FHP REPORTS WATER OVER THE ROAD NEAR THE
            INTERSECTION OF BIGBONE LANE AND HIGHWAY 71.

0915 PM     FLASH FLOOD      1 ESE MARIANNA          30.77N 85.23W
12/01/2018                   JACKSON            FL   PUBLIC

            PUBLIC REPORTS CALEDONIA STREET IS FLOODED
            IN MARIANNA WITH FLOATING HURRICANE DEBRIS.
            REPORT VIA SOCIAL MEDIA.

0945 PM     FLASH FLOOD      FOWLSTOWN               30.80N 84.55W
12/01/2018                   DECATUR            GA   911 CALL CENTER

            SEVERAL ROADS REPORTED FLOODED IN DECATUR
            COUNTY.

0945 PM     FLASH FLOOD      CAIRO                   30.88N 84.20W
12/01/2018                   GRADY              GA   911 CALL CENTER

            SEVERAL ROAD REPORTED FLOODED IN GRADY
            COUNTY.

&&
Special weather statement, Dec 1, 10:43 PM CST, 15 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1143 PM EST SAT DEC 1 2018

ALZ067-GAZ121-123-142-144-020530-
Henry AL-Baker GA-Calhoun GA-Clay GA-Early GA-
1143 PM EST SAT DEC 1 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HENRY COUNTY IN
SOUTHEASTERN ALABAMA...SOUTHEASTERN CLAY...NORTHWESTERN BAKER...
CALHOUN AND EARLY COUNTIES IN SOUTHWESTERN GEORGIA UNTIL 1230 AM
EST/1130 PM CST/...

At 1143 PM EST/1043 PM CST/, Doppler radar was tracking a strong
thunderstorm near Blakely, moving east at 45 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Morgan, Blakely, Edison, Arlington, Columbia, Leary, Douglasville,
Centerville, Damascus, Bluffton, Haleburg, Iveys Mill, Parksville,
Rock Hill, Early Co A/p, Hentown, Hilton, Rowena, Milford and
Crestview.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Tornado Watch remains in effect until 200 AM EST/100 AM CST/ for
southeastern Alabama...and southwestern Georgia.

LAT...LON 3162 8456 3162 8452 3128 8444 3127 8511
      3131 8509 3131 8513 3144 8512 3163 8456
TIME...MOT...LOC 0443Z 256DEG 38KT 3139 8500

11-NGUYEN
Special weather statement, Dec 1, 10:51 PM CST, 7 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1051 PM CST SAT DEC 1 2018

ALZ066>069-020530-
Dale AL-Henry AL-Houston AL-Geneva AL-
1051 PM CST SAT DEC 1 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DALE...SOUTHWESTERN
HENRY...NORTHEASTERN GENEVA AND NORTHWESTERN HOUSTON COUNTIES UNTIL
1130 PM CST...

At 1050 PM CST, Doppler radar was tracking a strong thunderstorm near
Slocomb, or 10 miles southeast of Daleville, moving east at 30 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Headland, Dothan, Hartford, Taylor, Midland City, Kinsey, Ashford,
Slocomb, Cowarts, Webb, Pinckard, Malvern, Rehobeth, Clayhatchee,
Grimes, Avon, Newville, Napier Field, Hollis Dairy Road and Enon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Tornado Watch remains in effect until 100 AM CST for southeastern
Alabama.

LAT...LON 3109 8570 3124 8573 3142 8533 3117 8521
TIME...MOT...LOC 0450Z 254DEG 27KT 3117 8561

11-NGUYEN

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 1, 6:37 PM CSTSpecial Weather StatementTAEDale, Geneva53 min
Dec 1, 10:51 PM CSTSpecial Weather StatementTAEHouston39 min
Dec 1, 11:27 PM CSTSevere Thunderstorm WarningTAEHenry, Houston48 min
Dec 2, 1:24 AM CSTSevere Thunderstorm WarningTAECoffee, Dale, Geneva, Henry, Houston51 min
Dec 2, 1:54 AM CSTSevere Thunderstorm WarningTAEDale, Henry, Houston51 min
Dec 2, 2:25 AM CSTAreal Flood AdvisoryTAECoffee, Dale, Geneva, Henry, Houston3 hr
Dec 2, 2:26 AM CSTSevere Thunderstorm WarningTAEHenry49 min
Dec 2, 2:43 AM CSTAreal Flood AdvisoryTAEHouston2 hr
Dec 2, 3:43 AM CSTSevere Thunderstorm WarningTAEGeneva, Houston47 min
Dec 2, 4:02 AM CSTTornado WarningTAEDale, Geneva, Henry, Houston28 min
Dec 2, 4:20 AM CSTSevere Thunderstorm WarningTAEDale, Geneva, Henry, Houston40 min
Dec 2, 4:41 AM CSTAreal Flood AdvisoryTAEHouston2 hr
Dec 2, 5:32 AM CSTAreal Flood AdvisoryTAEDale, Geneva, Houston58 min
Dec 2, 7:03 AM CSTSevere Thunderstorm WarningTAEHouston42 min
Dec 2, 1:07 PM CSTRiver Flood WarningTAEDale27 hr

Nearby

Severe Thunderstorm Warnings in Alabama, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.